Upper gastrointestinal complications associated with NSAIDs in children.
Аннотация
OBJECTIVE
To analyse serious upper gastrointestinal (UGI) complications associated with non-salicylate non-steroidal anti-inflammatory drugs (NSAIDs) in children.
METHODS
All serious UGI complications associated with non-salicylate NSAIDs approved in France to treat moderate pain or fever in children, spontaneously reported to the French Pharmacovigilance system or to the companies, between the launching of each study drug in France to December 31, 2000.
RESULTS
Serious UGI complications were reported in 61 children aged from 11 months to 15 years during treatment with niflumic acid (27), ibuprofen (23) and tiaprofenic acid (11). No case was reported with ketoprofen. UGI manifestations were UGI bleeding (15) and 46 gastrointestinal symptoms with endoscopic lesions i.e. gastritis (18), gastric ulcer (13), duodenal ulcer (7), duodenitis (4) and oesophageal ulcer (4). NSAID was combined with a salicylate in 36% of cases, given by the parents in self medication in 6.6% of cases and used outside its product licence in 33.8% of cases.
CONCLUSION
NSAIDs used in children for fever or moderate pain are associated with a risk of serious UGI complications which increases with length, dose and association with a salicylate.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.